MAUDE Adverse Event Report: BECKMAN COULTER GLUCOSE

BECKMAN COULTER GLUCOSE
Catalog Number OSR6221
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation indicates the reagent malfunctioned at the time of the event.Upon recalibration of the reagent in question, the quality control was restored.Patient sample were redrawn and the samples were repeated on two different au instruments with acceptable results.However, the same reagent of a different lot number was also in-use on the instrument.The repeat data provided did not indicate which reagent lot was used during the repeat testing.There were no reports of instrument issues.The customer indicated that the glucose issue has not reoccurred.Patient demographics were not provided.(b)(4).
 
Event or Problem Description
The customer reported having issues with glucose (glu) on their au5800 chemistry analyzer.The customer estimated 500 glu patient results were high but only two patient results were provided.The patient samples were redrawn and repeated on the same au and another au instrument and both results were lower.Original high results were reported out of the laboratory but instead of correcting the results, the customer attached a note to the results.The customer confirmed patient treatment was not impacted.Quality control (qc) was within their established range before the event; however, qc was out of range after the event.

Brand Name
GLUCOSE
Common Device Name
GLUCOSE
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd.
brea CA 92821 8000
MDR Report Key7523165
Report Number9680745-2018-00003
Device Sequence Number11089069
Product Code CFR
UDI-Device Identifier15099590020101
UDI-Public(01)15099590020101(17)190901(11)170901(10)2602
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K924601
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberOSR6221
Device Lot Number2602
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2018
Initial Report FDA Received Date05/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1